Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Littlewood's conjecture for univalent functions

Author: D. H. Hamilton
Journal: Proc. Amer. Math. Soc. 86 (1982), 32-36
MSC: Primary 30C50; Secondary 30C55
MathSciNet review: 663861
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The uniform asymptotic theory of functionals on $ S$ is investigated. We prove that Littlewood's conjecture is equivalent to the asymptotic Bieberbach conjecture of Hayman.

References [Enhancements On Off] (What's this?)

  • [1] E. Bombieri, On functions which are regular and univalent in the half plane, Proc. London Math. Soc. (3) 14A (1965), 47-50. MR 0185108 (32:2578)
  • [2] -, Two remarks on univalent functions, Conference on Univalent Functions (Ann Arbor, Michigan, 1980).
  • [3] J. Brown and D. H. Hamilton, Quantitative versions of the Hayman asymptotic theorem (to appear).
  • [4] C. H. FitzGerald, Quadratic inequalities and coefficient estimates for schlicht functions, Arch. Rational Mech. Anal. 46 (1972), 356-368. MR 0335777 (49:557)
  • [5] -, Univalent functions with large late coefficients (to appear).
  • [6] D. H. Hamilton, The equivalence of two weak type Bieberbach conjectures, Math. Z. (to appear). MR 674271 (84d:30026)
  • [7] -, The dispersion of coefficients of univalent functions, Trans. Amer. Math. Soc. (to appear). MR 684512 (84i:30023)
  • [8] W. K. Hayman, Multivalent functions, Cambridge Univ. Press, New York, 1958. MR 0108586 (21:7302)
  • [9] -, Bounds for the large coefficients of univalent functions, Ann. Acad. Sci. Fenn. Ser. AI Math. 250 (1958). MR 0096810 (20:3292)
  • [10] J. E. Littlewood, On inequalities in the theory of functions, Proc. London Math. Soc. (2) 23 (1925), 481-519.
  • [11] Z. Nehari, On the coefficients of univalent functions, Proc. Amer. Math. Soc. 8 (1957), 291-293. MR 0083569 (18:728c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C50, 30C55

Retrieve articles in all journals with MSC: 30C50, 30C55

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society